# SDR IPXA2021100674643

- Difficulty date: October 5, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,888 hours, 15,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** R1 EVAC SLIDE INADVERTENTLY DEPLOYED.  DEFERRED MOSSING R1 EVAC SLIDE WITH REF TO MD11 MEL 52-10-3-1-2-1-1. PLACARD INSTALLEDINSTALLED R1 DOOR EMERGENCY SLIDE/RAFT IAW AMM 25-61-15. THIS CLEARS M758768. PLACARD REMOVED IPC 25-61-05-01.
